# SDR USAAF96057

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 7830 · Engine Thrust Reverser
- Part: T/R Cables
- Part number: 1159SCP4099
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1672 - CREW COULD NOT ADVANCE THROTTLES PAST 34 UNITS DURING CLIMB.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MX FOUND THE NR 1 THRUST REVERSER FEEDBACK CABLES FROZEN AND BROKEN.  CABLES WERE REPLACED.  (M)
